Alert archive / Georgia / Special Weather Statements in 2013

Special Weather Statement, NWS Atlanta, GA

June 2, 2013Jackson County, Madison County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 2, 2013, 5:13 PM EDT for Jackson County, Madison County, Georgia. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 2, 2013, 5:13 PM EDT (21:13 UTC)
Expired
Jun 2, 2013, 6:00 PM EDT
In force
47 min
Issued by
NWS Atlanta, GA

Counties Jackson County, GA, Madison County, GA

The radar

The Greer radar (KGSP), 122 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.2 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2013-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1038 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2013-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1038 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
543 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
-16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

767 
WWUS82 KFFC 022113
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
513 PM EDT SUN JUN 2 2013

GAZ024-025-027-022200-
513 PM EDT SUN JUN 2 2013

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN MADISON...BANKS AND
JACKSON COUNTIES UNTIL 600 PM EDT...

AT 512 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH HEAVY RAIN FROM 10 MILES NORTH OF FIVE POINTS TO 
ARCADE...MOVING EAST AT 30 MPH.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
MADISON...BANKS AND JACKSON COUNTIES...INCLUDING AREAS AROUND
ARCADE...APPLE VALLEY...JEFFERSON...PEACH STATE SPEEDWAY...BANKS
CROSSING...MAYSVILLE...COMMERCE...CENTER...FIVE POINTS...NICHOLSON...
SANFORD...POCATALIGO...ILA...DIAMOND HILL AND NEESE. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE
SUBJECT TO MINOR FLOODING.

&&

LAT...LON 3439 8337 3433 8339 3425 8333 3427 8330
      3425 8325 3425 8316 3427 8313 3427 8311
      3404 8323 3405 8361 3425 8357 3443 8338
TIME...MOT...LOC 2113Z 266DEG 21KT 3437 8333 3426 8345
          3408 8353

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 2, 4:05 PM EDT, 1 hour 8 minutes earlier.

Area forecast discussion, Jun 2, 4:05 PM EDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
405 PM EDT SUN JUN 2 2013

...ISOLATED SEVERE STORMS POSSIBLE THIS EVENING...

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...

COLD FRONT STILL NORTHWEST OF THE STATE HOWEVER TWO LINES OF
CONVECTION HAVE DEVELOPED ACROSS THE CWA AHEAD OF THIS FRONT. LOCAL
WRF HAS PICKED UP ON BOTH LINES BUT WEAKENS THE EASTERN LINE AND
LETS THE WESTERN LINE DOMINATE. ALTHOUGH HRRR ISNT AS CLEAR WITH
BOTH LINES...IT DOES SHOW THE WEST LINE OF CONVECTION CONTINUING TO
DOMINATE AND PUSH EAST. FORECAST IS IN LINE WITH THESE TWO HI-RES
MODELS WITH THE FOCUS BECOMING ON THE WEST LINE. WILL CONTINUE TO
MOVE EAST TONIGHT SO HAVE SHOWN CATEGORICAL POPS INTO THE EVENING
FOR MUCH OF THE CWA. WITH 1500-2000 J/KG OF MUCAPE THIS AFTERNOON
ISOLATED SVR STORMS ARE POSSIBLE WITH THE MAIN THREATS BEING WIND
AND HAIL. BEHIND THIS LINE...COULD STILL SEE SCATTERED STORMS
DEVELOP OVERNIGHT. CONFIDENCE IS LOW THOUGH ON FORECAST TONIGHT AS
THERE ARE SOME DIFFERENCES IN THE MODELS /INCLUDING HI RES/...SOME
SHOWING AN ACTIVE NIGHT WHILE OTHERS LIMITING ACTIVITY. HAVE
BASICALLY GONE CHANCE POPS THROUGH THE NIGHT.

COLD FRONT WILL PUSH THROUGH NORTH GEORGIA TONIGHT AND INTO CENTRAL
GEORGIA ON MONDAY. WILL BE ENOUGH MOISTURE AND LIFT FROM THE FRONT
THAT CONVECTION IS POSSIBLE AGAIN ON MONDAY BUT THE BETTER CHANCES
WILL BE ACROSS THE SOUTHEAST PART OF THE CWA. PLENTY OF INSTABILITY
/2000 J/KG OF MUCAPE/ MONDAY AFTERNOON TO SEE A FEW STRONG STORMS.

STORMS LOOK TO CONTINUE WITH LAST IN A SERIES OF SHORTWAVES TO
MOVE THROUGH MONDAY NIGHT. WILL INCREASE POPS TO HIGH END CHANCE
RANGE THROUGH 12Z TUESDAY AS FRONT PUSHES THROUGH.

TEMPS ARE NEAR A MODEL BLEND.

11

&&

.PREV DISCUSSION... /ISSUED 207 PM EDT SUN JUN 2 2013/

PREV DISCUSSION...

UPDATE...
/ISSUED 1025 AM EDT SUN JUN 2 2013/
SHOWERS AND THUNDERSTORMS HAVE BEEN SLOW TO DEVELOP ACROSS MUCH OF
THE CWA THIS MORNING SO MAIN CHANGE TO THE FORECAST HAS BEEN TO
REDUCE POPS FOR THE MORNING. BY EARLY AFTERNOON THOUGH...THE HRRR
INCREASES COVERAGE GREATLY ACROSS THE NORTH AND WESTERN PART OF
THE CWA AND THIS IS IN LINE WITH THE FORECAST. SOME INDICATION IN
THE MODELS SUCH AS THE GFS AND ECMWF THAT THE BETTER COVERAGE WILL
CONTINUE INTO TONIGHT AND MAY NEED TO ADJUST OUR POPS UPWARD
OVERNIGHT IN FUTURE UPDATES.

PORTIONS OF FANNIN AND GILMER COUNTY HAVE ALREADY SEEN AROUND 4
INCHES OF RAIN DURING THIS EVENT SO FAR. ALTHOUGH THEY HAVE
RECEIVED A REPRIEVE FROM THE HEAVY RAIN...WILL HAVE TO CONTINUE TO
MONITOR THIS AREA CLOSELY FOR POTENTIAL ISOLATED FLOODING AS
HEAVY RAIN IS POSSIBLE AGAIN THIS AFTERNOON.

11

PREVIOUS LONG TERM...
TUESDAY THROUGH SATURDAY/... /ISSUED 353 AM EDT SUN JUN 2 2013/ MODELS
SHOW THE COLD FRONT PUSHING INTO SOUTH GA MONDAY NIGHT... WHERE IT
MEANDERS... THEN DRIFTS BACK NORTH SLIGHTLY BY TUESDAY AFTERNOON.
THIS WILL WARRANT HOLDING ONTO A SLIGHT CHANCE OF MAINLY AFTERNOON
AND EVENING THUNDERSTORMS ACROSS THE SOUTHERN REACHES OF THE
FORECAST AREA ON TUESDAY. A SLIGHT CHANCE OF STORMS SPREAD BACK
ACROSS NORTH GA BY WEDNESDAY AS AN EASTERLY WIND FLOW BEGINS TO
ADVECT DEEP ATLANTIC MOISTURE BACK OVER THE AREA WHILE A SERIES OF
UPPER DISTURBANCES BEGIN TO CARVE A BROAD LONG WAVE TROUGH THAT
STRETCHES DOWN THE MS VALLEY REGION BY WEDNESDAY AFTERNOON. THIS
UPPER TROUGH DEEPENS OVER THE SOUTH ON THURSDAY AND PROVIDES THE
SUPPORT FOR SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE ENTIRE
FORECAST AREA THURSDAY AFTERNOON AND EVENING. AT THE SAME TIME...
THE ECMWF AND GFS SHOW AN EARLY SEASON TROPICAL SYSTEM PUSHING
INTO THE EASTERN GULF ON THURSDAY... ACROSS CENTRAL FL AND INTO
THE WESTERN ATLANTIC ON FRIDAY...THEN UP THE EAST COAST ON
SATURDAY AS HIGH PRESSURE BUILDING SOUTH OF CANADA HELPS HOLD THE
SYSTEM OFF SHORE. AHEAD OF THIS SYSTEM ON FRIDAY... A CONTINUED
MOIST EASTERLY FLOW AND UPPER TROUGH WILL SUPPORT DIURNALLY DRIVEN
AFTERNOON AND EVENING CONVECTION ACROSS THE AREA AGAIN ON FRIDAY.
AS THE TROPICAL SYSTEM PUSHES OFF TO THE NE ON SATURDAY... MODELS
SHOW A COLD FRONT AND DRIER AIR SPREADING SOUTH IN ITS WAKE. DUE
TO MUCH UNCERTAINTY ON TIMING AND TRACK... WILL CONTINUE TO SHOW A
CHANCE OF CONVECTION ON SATURDAY FOR NOW AND MONITOR CHANGES IN
THE MODEL RUNS CLOSELY OVER THE NEXT SEVERAL DAYS.

39

AVIATION...
18Z UPDATE...
CONVECTION HAS BEGUN TO DEVELOP AROUND THE TERMINALS AND FOR NOW
IS ORIENTED IN TWO LINES. EXPECT CONVECTION TO CONTINUE THROUGH
THIS EVENING BUT THEN CHANCES WILL DECREASE. HAVE KEPT SHRA IN THE
TAFS FOR MUCH OF THE NIGHT...BUT CANT COMPLETELY RULE OUT THE
CHANCE OF MORE TSRA. COULD SEE SOME GUSTY WINDS AND BRIEF LOWER
CIGS IN THE TSRA BUT SO SHORT LIVED THAT HAVENT INCLUDED IT IN
THE TAF YET EXCEPT FOR MINOR REDUCTION IN VSBY. CIGS ARE EXPECTED
TO LOWER OVERNIGHT INTO THE IFR TO LOW MVFR RANGE.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM CONFIDENCE ON TIMING OF CONVECTION...VSBYS AND CIGS. HIGH
CONFIDENCE ON WIND DIRECTION...BUT MEDIUM ON SPEEDS DUE TO
POSSIBLE GUSTS IN TSRA.

11

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          67  84  63  87 /  80  40  30  10
ATLANTA         69  84  68  86 /  80  40  10  10
BLAIRSVILLE     62  80  60  81 /  80  40  10  10
CARTERSVILLE    66  84  62  88 /  80  40  10  10
COLUMBUS        72  87  70  89 /  80  50  30  10
GAINESVILLE     67  83  65  85 /  80  40  20  10
MACON           69  86  68  90 /  80  50  40  20
ROME            67  83  61  88 /  70  30  10  10
PEACHTREE CITY  67  84  62  87 /  80  40  20  10
VIDALIA         72  86  71  89 /  60  60  40  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...11
LONG TERM....DEESE
AVIATION...11
Hazardous weather outlook, Jun 2, 2:38 PM EDT, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
238 PM EDT SUN JUN 2 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-031845-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
238 PM EDT SUN JUN 2 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...ISOLATED SEVERE STORMS THIS AFTERNOON AND EVENING...

WEATHER HAZARDS EXPECTED...

ISOLATED STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS AND
LARGE HAIL.

DISCUSSION...

A STORM SYSTEM WILL PUSH ACROSS THE OHIO VALLEY AND DRAG A COLD FRONT
INTO NORTH GEORGIA TONIGHT. SHOWERS AND THUNDERSTORMS WILL DEVELOP
AHEAD OF THE FRONT AND SPREAD ACROSS THE REST OF THE REGION DURING
THE LATE AFTERNOON AND EVENING HOURS. MODERATE UPPER LEVEL FORCING
AND AFTERNOON INSTABILITY COULD ALLOW A FEW STORMS TO BECOME
SEVERE ACROSS NORTH AND PARTS OF CENTRAL GEORGIA DURING DAYTIME
HEATING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

...ISOLATED STRONG STORMS POSSIBLE ON MONDAY...

A COLD FRONT WILL SAG SOUTHWARD ACROSS PARTS OF NORTH AND CENTRAL
GEORGIA ON MONDAY. SHOWERS AND THUNDERSTORMS WILL DEVELOP ALONG AND
AHEAD OF THE FRONT DURING DAYTIME HEATING. FRONTAL FORCING AND
MODERATE INSTABILITY COULD ALLOW A FEW STORMS TO BECOME STRONG
MONDAY AFTERNOON... PRODUCING GUSTY WINDS... SMALL HAIL...FREQUENT
LIGHTNING AND HEAVY RAIN.

THE THUNDERSTORM THREAT WILL DECREASE OVER THE AREA TUESDAY AND
WEDNESDAY AS THE FRONT PUSHES INTO SOUTH GEORGIA ALTHOUGH ISOLATED
THUNDERSTORMS MAY STILL BE POSSIBLE ACROSS PARTS OF CENTRAL
GEORGIA. A BETTER CHANCE OF SCATTERED AFTERNOON AND EVENING
THUNDERSTORMS WILL RETURN TO ALL OF NORTH AND CENTRAL GEORGIA FOR
THURSDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT STORM REPORTS THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 2, 4:26 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
426 PM EDT SUN JUN 2 2013

GAZ093>095-022115-
426 PM EDT SUN JUN 2 2013

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN PEACH...MACON AND HOUSTON COUNTIES UNTIL 515 PM EDT...

AT 425 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FORT VALLEY...MOVING EAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
PEACH...MACON AND HOUSTON COUNTIES THROUGH 515 PM EDT. SOME LOCATIONS
IN THE PATH OF THIS STORM INCLUDE SAINT LOUIS...MARSHALLVILLE...FORT
VALLEY...MIAMI VALLEY...POWERVILLE...LAKEWOOD...BYRON...HOUSTON
LAKE...KATHLEEN...ELBERTA...ROBINS AIR FORCE BASE...BONAIRE...WARNER
ROBINS AND CENTERVILLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER
ON ROADWAYS.

&&

LAT...LON 3253 8400 3256 8396 3255 8395 3259 8392
      3266 8382 3269 8372 3267 8367 3266 8358
      3267 8358 3250 8355 3245 8397
TIME...MOT...LOC 2026Z 257DEG 14KT 3251 8389
Special weather statement, Jun 2, 4:30 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
430 PM EDT SUN JUN 2 2013

GAZ034-035-037-047-022100-
430 PM EDT SUN JUN 2 2013

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL...45 MPH
WINDS...AND FREQUENT CLOUD TO GROUND LIGHTNING IN
WALTON...OCONEE...BARROW AND GWINNETT COUNTIES UNTIL 500 PM EDT...

AT 427 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WINDSOR...MOVING EAST AT 20 MPH.

SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE YOUTH...LOGANVILLE...
HARBIN...GRAYSON...WINDSOR...BETWEEN...BOLD
SPRINGS...NICHOLASVILLE...MONROE...CAMPTON...FORT YARGO STATE PARK...
BETHLEHEM...WINDER...RUSSELL AND MOUNT VERNON. RESIDENTS IN THIS
AREA SHOULD STAY INDOORS.

&&

LAT...LON 3401 8355 3379 8355 3377 8395 3395 8398
      3404 8357
TIME...MOT...LOC 2030Z 261DEG 18KT 3389 8384
Special weather statement, Jun 2, 4:31 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
431 PM EDT SUN JUN 2 2013

GAZ072-082>084-022115-
431 PM EDT SUN JUN 2 2013

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 50 MPH WINDS
IN TWIGGS...JONES...WILKINSON AND BIBB COUNTIES UNTIL 515 PM EDT...

AT 429 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DRY BRANCH...MOVING EAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
TWIGGS...JONES...WILKINSON AND BIBB COUNTIES THROUGH 515 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE HUBER...DRY BRANCH...
FRANKLINTON...CROSS KEYS...GRISWOLDVILLE...FITZPATRICK...RIPLEY...
MOUNTAIN SPRINGS...MYRICKS MILL...GORDON...MCINTYRE...IVEY AND
IRWINTON. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3287 8361 3295 8329 3294 8328 3296 8326
      3298 8316 3273 8309 3270 8358
TIME...MOT...LOC 2031Z 262DEG 14KT 3279 8347
Special weather statement, Jun 2, 5:06 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
506 PM EDT SUN JUN 2 2013

GAZ037-047>049-059-022130-
506 PM EDT SUN JUN 2 2013

...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS AND FREQUENT CLOUD
TO GROUND LIGHTNING IN WALTON...OCONEE...NEWTON...MORGAN AND JASPER
COUNTIES UNTIL 530 PM EDT...

AT 505 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM MONROE TO STARRSVILLE...MOVING EAST AT 25
MPH.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
STARRSVILLE...OXFORD...COVINGTON...YOUTH...WALNUT
GROVE...MONROE...JERSEY...BETWEEN...BRICK
STORE...HERNDONVILLE...SOCIAL CIRCLE...MOUNT
VERNON...MANSFIELD...PANNELL AND NEWBORN. RESIDENTS IN THIS AREA
SHOULD STAY INDOORS.

&&

LAT...LON 3387 8341 3367 8341 3344 8348 3345 8390
      3364 8389 3385 8385
TIME...MOT...LOC 2106Z 266DEG 21KT 3382 8371 3365 8374
          3348 8379
Special weather statement, Jun 2, 5:12 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
512 PM EDT SUN JUN 2 2013

GAZ073-074-084-022200-
512 PM EDT SUN JUN 2 2013

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WASHINGTON...WILKINSON AND BALDWIN COUNTIES UNTIL 600 PM EDT...

AT 507 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MCINTYRE...MOVING EAST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WASHINGTON...WILKINSON AND BALDWIN COUNTIES THROUGH 600 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE IVEY...IRWINTON...
MCINTYRE...TOOMSBORO...HEBRON AND OCONEE. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3304 8300 3283 8291 3276 8326 3291 8332
TIME...MOT...LOC 2112Z 250DEG 16KT 3286 8320
Special weather statement, Jun 2, 5:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
513 PM EDT SUN JUN 2 2013

GAZ024-025-027-022200-
513 PM EDT SUN JUN 2 2013

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN MADISON...BANKS AND
JACKSON COUNTIES UNTIL 600 PM EDT...

AT 512 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN FROM 10 MILES NORTH OF FIVE POINTS TO
ARCADE...MOVING EAST AT 30 MPH.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
MADISON...BANKS AND JACKSON COUNTIES...INCLUDING AREAS AROUND
ARCADE...APPLE VALLEY...JEFFERSON...PEACH STATE SPEEDWAY...BANKS
CROSSING...MAYSVILLE...COMMERCE...CENTER...FIVE POINTS...NICHOLSON...
SANFORD...POCATALIGO...ILA...DIAMOND HILL AND NEESE. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE
SUBJECT TO MINOR FLOODING.

&&

LAT...LON 3439 8337 3433 8339 3425 8333 3427 8330
      3425 8325 3425 8316 3427 8313 3427 8311
      3404 8323 3405 8361 3425 8357 3443 8338
TIME...MOT...LOC 2113Z 266DEG 21KT 3437 8333 3426 8345
          3408 8353

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 8:39 PM EDTSpecial Weather StatementFFCDade, Walker51 min
Jun 2, 3:11 AM EDTSpecial Weather StatementFFCMurray49 min
Jun 2, 5:08 AM EDTSpecial Weather StatementFFCBartow, Fannin, Gilmer, Pickens52 min
Jun 2, 12:55 PM EDTSpecial Weather StatementFFCFannin, Murray50 min
Jun 2, 1:18 PM EDTSpecial Weather StatementFFCPickens27 min
Jun 2, 1:40 PM EDTSpecial Weather StatementFFCJasper35 min
Jun 2, 1:50 PM EDTSpecial Weather StatementFFCLumpkin, Pickens25 min
Jun 2, 1:55 PM EDTSpecial Weather StatementFFCCarroll35 min
Jun 2, 2:07 PM EDTSevere Thunderstorm WarningFFCDawson, Lumpkin, White38 min
Jun 2, 2:17 PM EDTSpecial Weather StatementFFCPutnam28 min
Jun 2, 2:30 PM EDTSpecial Weather StatementFFCJones30 min
Jun 2, 2:36 PM EDTSpecial Weather StatementFFCDouglas24 min
Jun 2, 2:58 PM EDTSpecial Weather StatementFFCWhite32 min
Jun 2, 3:02 PM EDTSpecial Weather StatementFFCDouglas, Fulton28 min
Jun 2, 3:16 PM EDTSpecial Weather StatementFFCForsyth29 min
Jun 2, 3:26 PM EDTSpecial Weather StatementFFCFayette34 min
Jun 2, 3:36 PM EDTSpecial Weather StatementFFCDeKalb, Fulton, Gwinnett39 min
Jun 2, 3:43 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Jones, Twiggs, Wilkinson47 min
Jun 2, 3:51 PM EDTSpecial Weather StatementFFCClayton, Henry24 min
Jun 2, 3:57 PM EDTSpecial Weather StatementFFCBanks, Hall48 min
Jun 2, 4:08 PM EDTSevere Thunderstorm WarningFFCBarrow, Gwinnett, Hall, Jackson52 min
Jun 2, 4:14 PM EDTSpecial Weather StatementFFCBaldwin, Hancock46 min
Jun 2, 4:17 PM EDTSevere Thunderstorm WarningFFCHenry, Newton, Rockdale43 min
Jun 2, 4:26 PM EDTSpecial Weather StatementFFCPeach49 min
Jun 2, 4:30 PM EDTSpecial Weather StatementFFCBarrow, Walton30 min
Jun 2, 4:31 PM EDTSpecial Weather StatementFFCWilkinson44 min
Jun 2, 4:56 PM EDTSevere Thunderstorm WarningFFCBanks, Jackson, Madison49 min
Jun 2, 5:05 PM EDTSevere Thunderstorm WarningFFCBibb, Houston, Peach40 min
Jun 2, 5:06 PM EDTSpecial Weather StatementFFCMorgan, Newton, Oconee, Walton24 min
Jun 2, 5:12 PM EDTSpecial Weather StatementFFCWilkinson48 min
Jun 2, 5:31 PM EDTSpecial Weather StatementFFCTalbot44 min
Jun 2, 5:32 PM EDTSpecial Weather StatementFFCLamar, Monroe28 min
Jun 2, 5:41 PM EDTSpecial Weather StatementFFCMorgan34 min
Jun 2, 5:45 PM EDTSpecial Weather StatementFFCClarke, Oconee30 min
Jun 2, 5:46 PM EDTSpecial Weather StatementFFCUpson29 min
Jun 2, 6:14 PM EDTSpecial Weather StatementFFCTaylor31 min
Jun 2, 6:18 PM EDTSpecial Weather StatementFFCOglethorpe12 min
Jun 2, 6:41 PM EDTSpecial Weather StatementFFCBibb34 min
Jun 2, 6:44 PM EDTSpecial Weather StatementFFCCrawford, Peach31 min
Jun 2, 6:56 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Peach, Taylor49 min
Jun 2, 7:04 PM EDTSpecial Weather StatementFFCCobb26 min
Jun 2, 7:52 PM EDTSpecial Weather StatementFFCFulton23 min

Nearby

Special Weather Statements in Georgia, 2013Every special weather statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.